# SDR SWAA2015060940485

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 39,435 hours, 23,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33071
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS LOW.  R & R SLIDE ASSEMBLY IAW MM.
